# SDR CA041126005

- Difficulty date: November 23, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: 9789601091
- Condition: Worn
- Location: Nr 2 Generator
- Component: Generator, Pilats
- Component part number: 524321215
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE FLIGHT, GEN 2 LIGHT CAME ON. PILOT PULLED GEN 2 CIRCUIT BREAKER AND LANDED AT BASE. INVESTIGATION REVEALED A SLIGHT CONDUCTIVE PATH BETWEEN THE TWO BRUSHES WITH THE BRUSH BLOCK ASSY REMOVED BELIEVED TO BE CAUSED BY BRUSH BLOCK DUST. THE SLIP RING WAS ALSO FOUND TO BE VERY DIRTY. THE SLIP RING WAS CLEANED, A NEW BRUSH BLOCK ASSY INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
